Symmetric embeddings of free lattices into each other

Czédli, Gábor, Gyenizse, Gergő, Kunos, Ádám: Symmetric embeddings of free lattices into each other.
ALGEBRA UNIVERSALIS, 80 (1). Paper 11.-25 p.. ISSN 0002-5240 (2019)

czedli-gyenizse-kunos_OA_symmetric-embeddings-of-free-lattices-into-each-other.pdf - Published Version

Download (639kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2019
Volume: 80
Number: 1
Page Range: Paper 11.-25 p.
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30427919
DOI id:
Date Deposited: 2019. Feb. 11. 20:35
Last Modified: 2019. Feb. 11. 20:35

Actions (login required)

View Item View Item


Downloads per month over past year